# SDR AALA202511261070

- Difficulty date: November 22, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 787-9
- Aircraft serial: 40649
- Aircraft time: 33,030 hours, 3,924 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Strap
- Part number: BACS38A301A13N
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN OFCR ESCAPE DOOR STRAP MISSING. MAINTENANCE INSTALLED OFCR ESCAPE DOOR STRAP IAW SRM 51-+43-01-01A-010A-A.
